Journal of Soviet Mathematics

, Volume 10, Issue 3, pp 395–435

Sufficient criteria of convexity

  • Yu. D. Burago
  • V. A. Zalgaller
Article

Abstract

In this article a survey of criteria of convexity of sets and hypersurfaces inRn, in Riemannian and infinite-dimensional linear spaces, is made. Included are the following sections: support property; local convexity; local support; curvature of the boundary; section by planes; uniqueness of closest points; systems of sets.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Yu. D. Burago
  • V. A. Zalgaller

There are no affiliations available

Personalised recommendations